# SDR JJBA20240308040

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 40,950 hours, 27,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PANEL ASSY AT ROW 18CD INOPERATIVE. REMOVED AND REPLACED RH EMERGENCY EXIT SHROUD LIGHT. OPS CHECK FAIL. REMOVED AND REPLACED NO 3 EMERGENCY LIGHT BATTERY. OPS CHECK FAIL. REMOVED AND REPLACED NO 5 EMERGENCY LIGHT INVERTER. OPS CHECK GOOD.
